Top
10
Doctor insights on: Estradiol Vaginal Cream Side Effects

Share
1

1
Does using estrace (estradiol) vaginal cream cause hip pain?

Does using estrace (estradiol) vaginal cream cause hip pain?

Hip Pain: No association between use of Estrace (estradiol) use and hip pain. Many things can effect the pelvic floor muscles that females encounter. Pelvic floor dysfunction may give hip pain. ...Read more

Dr. Zahid Niazi
200 doctors shared insights

Gynodiol (Definition)

Gynodiol is an estrogen-based agent which is a kind of women's ...Read more


2

2
I just started using estrace (estradiol) vaginal cream last night and have had some leakage of the cream today. Is it normal to have some burning?

I just started using estrace (estradiol) vaginal cream last night and have had some leakage of the cream today. Is it normal to have some burning?

Yes: That is completely normal and i would not worry about that at all. If it is bothersome, you could decrease the volume of cream that you use. I generally recommend 0.5gm at bedtime and that is such a small amount, that leakage is not a problem. ...Read more

See 1 more doctor answer
3

3
I was prescribed estrace (estradiol) vaginal cream to apply externally. My libido, that I thought I lost returned. Is this normal, and will it last.

Estrogen topical: Without knowing your age, it is difficult to comment on the use of topical estrogen. If you are near or past menopause, topical estrogen is helpful, and if used regularly, will be effective with libido enhancement. The risks of topical estrogen are similar to injected or oral preparations if taken over time, so ask your healthcare provider for advice/ ...Read more

See 2 more doctor answers
4

4
Does estrogen vaginal cream have fewer side effects than estrogen pills?

Does estrogen vaginal cream have fewer side effects than estrogen pills?

Usually: Because the cream is applied where the effect is needed, there is less chance of estrogen entering the blood stream and traveling to other organ systems to cause unwanted effects. But any medication can have side effects regardless of whether it is taken internally or externally, orally or parentally so please discuss your concerns with your doctor. ...Read more

5

5
Does clindamycin vaginal cream have any side effects?

Does clindamycin vaginal cream have any side effects?

Bacterial vaginitis: Clindamycin vaginal cream can be absorbed into the systemic circulation and produce clostridium difficile colitis. Vaginal pain, candidiasis, and other local vulvovaginal problems have been reported in about 1% of individuals taking it. ...Read more

8

8
Does 2% clindamycin vaginal cream effect ortho tri cyclen (ethinyl estradiol and norgestimate) lo? And how long should I wait to have sex after i complete the prescription?

Does 2% clindamycin vaginal cream effect ortho tri cyclen (ethinyl estradiol and norgestimate) lo? And how long should I wait to have sex after i complete the prescription?

No effect : As long as you're taking your ocps orally, you'll be fine. Have sex when you want as long as you have been taking your pills as directed for at least the previous month. Take care. ...Read more

9

9
Iam getting a gelly like stuff from my vagina, iam worried about that.It started when I have applied a vaginal cream to my vagina before 3months?

Iam getting a gelly like stuff from my vagina, iam worried about that.It started when I have applied a vaginal cream to my vagina before 3months?

See your doctor: A jelly like discharge is often semen. Semen turns into a thick gel when ejaculated into the vagina, this keeps it from all falling out. The semen then thins about 1 day later and exits the vagina, it often seems like a jelly. However, without seeing you we can't rule out infection. You should see your doctor for an exam and diagnosis. Good luck. ...Read more

10

10
Using terconazole vaginal cream 0.4% only at night but it makes my vagina itch inside I can't get relief is that normal ?

Using terconazole vaginal cream 0.4% only at night but it makes my vagina itch inside I can't get relief is that normal ?

Is it yeast?: Are you treating a yeast infection, and if so, are you allergic to terconazole? It might be time to try a different product if it is yeast, and to have a MD confirm an alternate diagnosis if it isn't yeast. ...Read more

See 1 more doctor answer